Advanced Search
Article Contents
Article Contents

New constructions of systematic authentication codes from three classes of cyclic codes

  • * Corresponding author: Yunwen Liu

    * Corresponding author: Yunwen Liu 
Abstract Full Text(HTML) Related Papers Cited by
  • Recently, several classes of cyclic codes with three nonzero weights were constructed. With the generic construction presented by C. Ding, T. Helleseth, T. Kløve and X. Wang, we present new systematic authentication codes based on these cyclic codes. In this paper, we study three special classes of cyclic codes and their authentication codes. With the help of exponential sums, we calculate the maximum success probabilities of the impersonation and substitution attacks on the authentication codes. Our results show that these new authentication codes are better than some of the authentication codes in the literature. As a byproduct, the number of times that each element occurs as the coordinates in the codewords of the cyclic codes is settled, which is a difficult problem in general.

    Mathematics Subject Classification: Primary: 94A60; Secondary: 94A62.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   J. Bierbrauer , Universal hashing and geometric codes, Des. Codes Crypt., 11 (1997) , 207-221. 
      C. Carlet , C. Ding  and  J. Yuan , Linear codes from perfect nonlinear mappings and their secret sharing schemes, IEEE Trans. Inf. Theory, 51 (2005) , 2089-2102. 
      S. Chanson , C. Ding  and  A. Salomaa , Cartesian authentication codes from functions with optimal nonlinearity, Theor. Comp. Sci., 290 (2003) , 1737-1752. 
      S.-T. Choi, J.-Y. Kim, J.-S. No and H. Chung, Weight distribution of some cyclic codes, in 2012 IEEE Int. Symp. Inf. Theory Proc. (ISIT), 2012, 2901-2903.
      P. Delsarte , On subfield subcodes of modified Reed-Solomon codes (corresp.), IEEE Trans. Inf. Theory, 21 (1975) , 575-576. 
      C. Ding , Y. Gao  and  Z. Zhou , Five families of three-weight ternary cyclic codes and their duals, IEEE Trans. Inf. Theory, 59 (2013) , 7940-7946. 
      C. Ding , T. Helleseth , T. Kløve  and  X. Wang , A generic construction of Cartesian authentication codes, IEEE Trans. Inf. Theory, 53 (2007) , 2229-2235. 
      C. Ding  and  H. Niederreiter , Systematic authentication codes from highly nonlinear functions, IEEE Trans. Inf. Theory, 50 (2004) , 2421-2428. 
      C. Ding  and  X. Wang , A coding theory construction of new systematic authentication codes, Theor. Comp. Sci., 330 (2005) , 81-99. 
      T. Helleseth and T. Johansson, Universal hash functions from exponential sums over finite fields and Galois rings, in Adv. Crypt. -CRYPTO'96, Springer, 1996, 31-44.
      G. A. Kabatianskii , B. Smeets  and  T. Johansson , On the cardinality of systematic authentication codes via error-correcting codes, IEEE Trans. Inf. Theory, 42 (1996) , 566-578. 
      C. Li , N. Li , T. Helleseth  and  C. Ding , The weight distributions of several classes of cyclic codes from APN monomials, IEEE Trans. Inf. Theory, 60 (2014) , 4710-4721. 
      R. Lidl and H. Niederreiter, Finite Fields, Cambridge Univ. Press, 1997.
      J. Luo  and  K. Feng , On the weight distributions of two classes of cyclic codes, IEEE Trans. Inf. Theory, 54 (2008) , 5332-5344. 
      F. Özbudak  and  Z. Saygi , Some constructions of systematic authentication codes using Galois rings, Des. Codes Crypt., 41 (2006) , 343-357. 
      R. S. Rees  and  D. R. Stinson , Combinatorial characterizations of authentication codes Ⅱ, Des. Codes Crypt., 7 (1996) , 239-259. 
      G. J. Simmons, Authentication theory/coding theory, in Adv. Crypt. -CRYPTO'84, Springer, 1984,411-431.
      H. Wang , C. Xing  and  R. Safavi-Naini , Linear authentication codes: bounds and constructions, IEEE Trans. Inf. Theory, 49 (2003) , 866-872. 
      J. Yuan , C. Carlet  and  C. Ding , The weight distribution of a class of linear codes from perfect nonlinear functions, IEEE Trans. Inf. Theory, 52 (2006) , 712-717. 
      Z. Zhou  and  C. Ding , Seven classes of three-weight cyclic codes, IEEE Trans. Commun., 61 (2013) , 4120-4126. 
      Z. Zhou  and  C. Ding , A class of three-weight cyclic codes, Finite Fields Appl., 25 (2014) , 79-93. 
      Z. Zhou , C. Ding , J. Luo  and  A. Zhang , A family of five-weight cyclic codes and their weight enumerators, IEEE Trans. Inf. Theory, 59 (2013) , 6674-6682. 
  • 加载中

Article Metrics

HTML views(756) PDF downloads(478) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint